Research Repository

Robust H∞ Control of Discrete-Time Nonhomogenous Markovian Jump Systems via Multistep Lyapunov Function Approach

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Nasiri, A (2017) Robust H∞ Control of Discrete-Time Nonhomogenous Markovian Jump Systems via Multistep Lyapunov Function Approach. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (7). 1439 - 1450. ISSN 2168-2216

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 May 2018 01:26
Last Modified: 17 Sep 2019 03:41
URI: http://vuir.vu.edu.au/id/eprint/36103
DOI: https://doi.org/10.1109/TSMC.2016.2617621
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar